VOL. 39 · NO. 3 | 1992
 
VIEW ALL ABSTRACTS +
Front Matter
Michigan Math. J. 39 (3), (1992)
No abstract available
Articles
H. Andréka, I. Düntsch, I. Németi
Michigan Math. J. 39 (3), 371-384, (1992) DOI: 10.1307/mmj/1029004592
KEYWORDS: 03G15
No abstract available
Gelu Popescu
Michigan Math. J. 39 (3), 385-393, (1992) DOI: 10.1307/mmj/1029004593
KEYWORDS: 47A45, 47A20, 47A65
No abstract available
Mirosław Baran
Michigan Math. J. 39 (3), 395-404, (1992) DOI: 10.1307/mmj/1029004594
KEYWORDS: 32F05
No abstract available
Ronald J. Evans, John Greene, Harald Niederreiter
Michigan Math. J. 39 (3), 405-413, (1992) DOI: 10.1307/mmj/1029004595
KEYWORDS: 11T06
No abstract available
S. R. Costenoble, S. Waner
Michigan Math. J. 39 (3), 415-424, (1992) DOI: 10.1307/mmj/1029004596
KEYWORDS: 57R65, 55N25
No abstract available
David H. Dezern, Daniel Waterman
Michigan Math. J. 39 (3), 425-434, (1992) DOI: 10.1307/mmj/1029004597
KEYWORDS: 42C10, 43A75
No abstract available
Todd A. Drumm
Michigan Math. J. 39 (3), 435-442, (1992) DOI: 10.1307/mmj/1029004598
KEYWORDS: 57S20, 57S30
No abstract available
Xiao Man Chen, R. G. Douglas
Michigan Math. J. 39 (3), 443-454, (1992) DOI: 10.1307/mmj/1029004599
KEYWORDS: 46M20, 46H25, 46M05, 47A99
No abstract available
Dong Geng Gong
Michigan Math. J. 39 (3), 455-473, (1992) DOI: 10.1307/mmj/1029004600
KEYWORDS: 19D55, 18G60, 46M20, 55N20, 55N25
No abstract available
G. Pisier
Michigan Math. J. 39 (3), 475-484, (1992) DOI: 10.1307/mmj/1029004601
KEYWORDS: ‎46J15, 42A50, 43A17, 46B20, 47B10
No abstract available
John Smillie, Karen Vogtmann
Michigan Math. J. 39 (3), 485-493, (1992) DOI: 10.1307/mmj/1029004602
KEYWORDS: 20E05, 20E08, 57M07
No abstract available
O. Martio, William P. Ziemer
Michigan Math. J. 39 (3), 495-508, (1992) DOI: 10.1307/mmj/1029004603
KEYWORDS: 26B35, 26B10, 58C20, 73C50
No abstract available
Marco M. Peloso
Michigan Math. J. 39 (3), 509-536, (1992) DOI: 10.1307/mmj/1029004604
KEYWORDS: 46E22, 32A37, 47B38
No abstract available
Alexandru Aleman
Michigan Math. J. 39 (3), 537-549, (1992) DOI: 10.1307/mmj/1029004605
KEYWORDS: 30D35, 30D50
No abstract available
B. J. Cole, T. W. Gamelin, W. B. Johnson
Michigan Math. J. 39 (3), 551-569, (1992) DOI: 10.1307/mmj/1029004606
KEYWORDS: ‎46J15, 46B20, 46G20, 46M20
No abstract available
Back Matter
Michigan Math. J. 39 (3), (1992)
No abstract available
Back to Top